Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Having headache and weakness after getting colonoscopy done. Severe vomiting after eating. What to do?

hello I had a colonoscopy last Monday and I was very ill after with weakness, headache ,felt faint for days and iv not been able to keep any food down since ,I have severe vomiting after every meal,i could,nt evan eat after for 4 days and im worried as its now wenesday 10 days later and my stomache still realy hurts. thankyou
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
General Surgeon 's  Response

Thank you for the query.

Abdominal pain, vomiting and weakness after a colonoscopy can be a sign of intestine perforation (probably limited). It does not happen very often, however it is possible.
Bleeding from large intestine is also possible especially if there is any blood in stool.

Other possible reasons are gastrointestinal infection (especially if fever is present), peptic ulcers (unrelated to the colonoscopy).

I suggest you to visit your doctor as soon as possible. Blood work, CRP, abdominal ultrasound, abdominal X-ray should be done.

Hope this will help.
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor